Anish Mallick
Anish Mallick
FONDECYT-PDF in Mathematics, Pontifica Universidad Catolica de Chile, Chile
Verified email at mat.uc.cl - Homepage
Title
Cited by
Cited by
Year
Multiplicity bound of singular spectrum for higher rank Anderson models
A Mallick
Journal of Functional Analysis 272 (12), 5162-5190, 2017
52017
Jakšić–Last theorem for higher rank perturbations
A Mallick
Mathematische Nachrichten 289 (11-12), 1548-1559, 2016
52016
Regularity of the density of states of Random Schrödinger Operators
DR Dolai, M Krishna, A Mallick
Communications in Mathematical Physics 378 (1), 299-328, 2020
42020
Spectral statistics for one-dimensional Anderson model with unbounded but decaying potential
A Mallick, DR Dolai
Infinite Dimensional Analysis, Quantum Probability and Related Topics 22 (02 …, 2019
32019
Eigenfunction statistics for Anderson model with Hölder continuous single site potential
DR Dolai, A Mallick
Proceedings-Mathematical Sciences 126 (4), 577-589, 2016
22016
On multiplicity of spectrum for Anderson type operators with higher rank perturbations
A Mallick, PA Narayanan
arXiv preprint arXiv:1808.05820, 2018
12018
Global multiplicity bounds and Spectral Statistics Random Operators
A Mallick, M Krishna
arXiv preprint arXiv:1803.06895, 2018
12018
Spectral statistics of random Schr\"{o} dinger operator with growing potential
DR Dolai, A Mallick
arXiv preprint arXiv:1506.07132, 2015
12015
Regularity of the density of states of Random Schrödinger Operators
D Ranjan Dolai, M Krishna, A Mallick
arXiv, arXiv: 1904.11854, 2019
2019
Schr\"{o} dinger operators with decaying randomness-Pure point spectrum
A Mallick, DR Dolai
arXiv preprint arXiv:1808.05822, 2018
2018
Multiplicity theorem of singular Spectrum for general Anderson type Hamiltonian
A Mallick, DR Dolai
arXiv preprint arXiv:1709.01774, 2017
2017
Spectral multiplicity for random operators with projection valued randomness [HBNI Th98]
A Mallick
HBNI, 2016
2016
Spectral statistics of random Schrödinger operator with growing potential
D Ranjan Dolai, A Mallick
arXiv, arXiv: 1506.07132, 2015
2015
Jak\v {s} i\'{c}-Last Theorem for Higher Rank Perturbations
A Mallick
arXiv preprint arXiv:1411.1527, 2014
2014
Eigenfunction Statistics for Anderson Model with Hölder continuous single site Potential
D Ranjan Dolai, A Mallick
arXiv, arXiv: 1409.7424, 2014
2014
The system can't perform the operation now. Try again later.
Articles 1–15